# SDR GTIA2023053037218

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 5,366 hours, 2,209 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT10,000 STRONG MUSTY ODOE IN COCKPIT AND AFT CABIN.-PERFORMED TSM 05-50-00-810-831A. FOUND PAC 1 TO BE SOURCE OF FUME EVENT SEE L/P 3041772-2 FOR CORRECTIVE ACTION.
